# SDR SCNA00336

- Difficulty date: June 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-2J4
- Aircraft serial: 20766
- Aircraft time: 66,450 hours, 22,441 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK CORROSION WAS FOUND OUT OF LIMITS ON THE WING LOWER SKIN AT STATION 843, BETWEEN LBL 17 AND LBL 42.5.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED REPAIR DOUBLER FROM 7075 T6 .100, REPAIR TRIPLER FROM 7075 T6 .125 AND REPAIR SHIM FROM 7075 T6 .160.  TREATED AND PRIMED IAW B727 SRM 51-10-02 AND MM 51-20-02, INSTALLED.
